2017
Том 69
№ 9

All Issues

Best Approximations of $q$-Ellipsoids in Spaces $S_{ϕ}^{p,μ}$

Stepanets O. I.

Full text (.pdf)


Abstract

We find exact values of the best approximations and basic widths of $q$-ellipsoids in the spaces $S_{ϕ}^{p,μ}$ for $q > p > 0$.

English version (Springer): Ukrainian Mathematical Journal 56 (2004), no. 10, pp 1646–1652.

Citation Example: Stepanets O. I. Best Approximations of $q$-Ellipsoids in Spaces $S_{ϕ}^{p,μ}$ // Ukr. Mat. Zh. - 2004. - 56, № 10. - pp. 1378-1383.

Full text